# SDR FDEA201604081175

- Difficulty date: April 8, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 90,918 hours, 29,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT POSITION 8R, DAMAGED SEAT TRACK.  REPAIRED SEAT TRACK IAW SRM 53-70-00 FIG 1 VOL 1.
